# SDR ASAA2017082021669

- Difficulty date: August 20, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 36,150 hours, 10,877 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Link
- Part number: 322U23382
- Condition: Worn
- Location: Nr 2 Start Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AND FAN BLADES DATAILED INSPECTION FOUND FWD SIDE OTBD BEARING ON TURNBUCKLE FOR START VALVE WORN.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE FWD SIDE OTBD TURNBUCKLE IAW P/P BUILDUP MANUAL 71-00-02 FIG. 25-1 PAGE 2 AND 3.
